# SDR N6WA20200324002

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 37,348 hours, 25,906 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR CAUTION MSG.AS PER TELECOM WITH MXC. DEFERED RH OVERWING EXIT DOOR INDICATION ON OPEN CONTROL # 70068768 PER MEL 52-70-03. CAT C.
